The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2010 | 2009 | 2007 | 2006 | 2005 | 2004 | 2002 | 2001
Number of items: 9.

2010

Beardon, Alan F. and Short, Ian (2010). The Seidel, Stern, Stolz and Van Vleck Theorems on continued fractions. Bulletin of the London Mathematical Society, 42(3) pp. 457–466. file

Beardon, Alan F. and Short, Ian (2010). Norms of Möbius maps. Bulletin of the London Mathematical Society, 422(3) pp. 499–505. file

2009

Gill, Nick; O'Farrell, Anthony G. and Short, Ian (2009). Reversibility in the group of homeomorphisms of the circle. Bulletin of the London Mathematical Society, 41(5) pp. 885–897. file

2007

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2007). Hamiltonian embeddings from triangulations. Bulletin of the London Mathematical Society, 39(3) pp. 447–452.

2006

Barth, K. F. and Rippon, Philip (2006). Extensions of a theorem of Valiron. Bulletin of the London Mathematical Society, 38(5) pp. 815–824.

2005

Rippon, Philip (2005). Obituary: Irvine Noel Baker 1932-2001. Bulletin of the London Mathematical Society, 37(2) pp. 301–315.

2004

Stallard, Gwyneth M. (2004). Dimensions of Julia sets of hyperbolic entire functions. Bulletin of the London Mathematical Society, 36(2) pp. 263–270.

2002

Barth, Karl F. and Rippon, Philip J. (2002). Asymptotic tracts of locally univalent functions. Bulletin of the London Mathematical Society, 34 pp. 200–204.

2001

Stallard, Gwyneth M. (2001). Dimensions of Julia sets of hyperbolic meromorphic functions. Bulletin of the London Mathematical Society, 33(6) pp. 689–694.

This list was generated on Wed Jul 23 22:07:09 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk